Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Locally weakly flat spaces


Authors: O. G. Harrold and C. L. Seebeck
Journal: Trans. Amer. Math. Soc. 138 (1969), 407-414
MSC: Primary 55.70; Secondary 57.00
MathSciNet review: 0239597
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.70, 57.00

Retrieve articles in all journals with MSC: 55.70, 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0239597-0
Article copyright: © Copyright 1969 American Mathematical Society